Chronic pain medication

Posted by mmoss @mmoss, Mar 27 4:33pm

I have been on Vicodin for six weeks and started to itch just in the last few days. Going to contact my pain management Dr n Monday to see what medication would he recommend. Any suggestions would be welcome. Thank you.

Hi @mmoss, I definitely agree that you need to consult your physician. The side effects labeling states "Tell your doctor if you have serious side effects of Vicodin including shallow breathing, slow heartbeat, fainting, confusion, fear, unusual thoughts or behavior, seizures (convulsions), upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, or yellowing of the skin or eyes (jaundice). May 14, 2020" — Side Effects of Vicodin (Hydrocodone Bitartrate and … – RxList: https://www.rxlist.com/vicodin-side-effects-drug-center.htm

Does the have a doctor on call over the weekends?

REPLY
Please sign in or register to post a reply.